# SDR HALA20251013315

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 58,034 hours, 9,045 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - LINE SVC REPORTED FUEL DRIPPING FROM TRIM PIPE DRAIN MAST. REPLACED FUEL TRANSFER HOSE COUPLING PER AMM 28-27-47. LEAK CHK GOOD OK FOR SVC
